# SDR SIMA990901

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON THE RIGHT NACELLE INBOARD OUTER SKIN PANEL BLENDED CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  RESTORED PROTECTIVE TREATEMENT TO THE BLENDED AREA INCLUDING POLYURETHANE TOP COAT.  FABRICATED AND EXTERNAL DOUBLER .050 THICK, TRIPLER .050 THICK AND SHIMS .020 THICK.  APPLIED PROTECTIVE TREATMENT TO THE REPAIR PARTS INCLUDING POLYURETHANE TOP COAT.  APPLIED FAY SEALANT TO THE CONTACT SURFACES OF THE REPAIR PARTS, REPOSITIONED AND INSTALLED ON AIRCRAFT.  APPLIED FILLET SEALANT AROUND EDGES OF THE REPAIR.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1464 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE
